# SDR GLBA2012041202

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 31,956 hours, 38,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE FUSELAGE FRAME AT FS 456 BETWEEN STRINGERS 3L & 4L, AT THE CARGO DOOR STRUT MOUNT, UPPER INBD NUTPLATE, 2" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-022.  MAJOR REPAIR.
